# SDR A6WA202408158814

- Difficulty date: August 15, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL PN:601R38312-21 AT FS:409.00 TO FS:448.00 LHS HAS CORROSION AT NUMEROUS LOCATIONS.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WITH A NEW SEAT RAIL PN:601R38312-21 AT F:409.00 TO FS:448.00 LHS. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM:51-40-11-00 (REV 39), SRM:51-41-04-00 (REV 39). WORK PERFORMED UNDER JD AERO MAINTENANCE W/O:240216  CARD NO: 121 TT: 46,096.27 HRS     TC: 43,568 CYC
